# SDR MALA100015

- Difficulty date: February 2, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 26,740 hours, 30,032 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR ON FINAL DID NOT EXTEND ON FIRST ATTEMPT; PUMP THEN DID EXTEND GEAR NORMALLY PRIOR TO MEMORY ITEMS BEING ACCOMPLISHED.  REPLACED LANDING GEAR CONTROL PANEL.
